American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Olivier Biquard and Yann Rollin. Wormholes in ACH Einstein manifolds. Trans. Amer. Math. Soc. 361 (2009) 2021-2046. MR 2465828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Silke Lekaus. Unipotent flat bundles and Higgs bundles over compact Kähler manifolds. Trans. Amer. Math. Soc. 357 (2005) 4647-4659. MR 2156725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wing-Keung To and Lin Weng. $L^{2}$-metrics, projective flatness and families of polarized abelian varieties. Trans. Amer. Math. Soc. 356 (2004) 2685-2707. MR 2052193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carolina Araujo. Kähler-Einstein metrics for some quasi-smooth log del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4303-4312. MR 1926877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1